# SDR C2XA02CL098

- Difficulty date: April 8, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: AN313A
- Condition: Loose
- Location: Cabin Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT#3157 THE CREW REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO OPEN.MAINTENANCE INSPECTED AND TIGHTENED THE INNER DOOR HANDLE ASSEMBLY BOLT.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
